Alert archive / Michigan / Wind Advisories in 2014

Wind Advisory 1, NWS Grand Rapids, MI

April 4, 201423 counties in Michigan

NWS Grand Rapids, MI issued this wind advisory at Apr 4, 2014, 3:44 AM EDT for 23 counties in Michigan. It took effect at Apr 4, 2014, 3:00 PM EDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Apr 4, 2014, 3:44 AM EDT (07:44 UTC)
In effect from
Apr 4, 2014, 3:00 PM EDT
Expired
Apr 4, 2014, 9:19 PM EDT
In force
6 hr
Issued by
NWS Grand Rapids, MI
All 23 counties

Allegan County, MI, Barry County, MI, Calhoun County, MI, Clare County, MI, Clinton County, MI, Eaton County, MI, Gratiot County, MI, Ingham County, MI, Ionia County, MI, Isabella County, MI, Jackson County, MI, Kalamazoo County, MI, Kent County, MI, Lake County, MI, Mason County, MI, Mecosta County, MI, Montcalm County, MI, Muskegon County, MI, Newaygo County, MI, Oceana County, MI, Osceola County, MI, Ottawa County, MI, Van Buren County, MI

The radar

The Grand Rapids radar (KGRR), 27 km from the middle of the area, began a volume at 07:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 7.7 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2014-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2014-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 152 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
928 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
152 m²/s²
0-3 km storm-relative helicity
391 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

824 
WWUS73 KGRR 040744
NPWGRR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
344 AM EDT FRI APR 4 2014

MIZ037>040-043>046-050>052-056>059-064>067-071>074-041545-
/O.NEW.KGRR.WI.Y.0001.140404T1900Z-140405T0600Z/
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY...
CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...MUSKEGON...
GREENVILLE...ALMA...JENISON...GRAND RAPIDS...IONIA...ST. JOHNS...
HOLLAND...HASTINGS...CHARLOTTE...LANSING...SOUTH HAVEN...
KALAMAZOO...BATTLE CREEK...JACKSON
344 AM EDT FRI APR 4 2014

...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 2 AM EDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 2 AM
EDT SATURDAY. 

HAZARDOUS WEATHER...

 * WINDS FROM THE WEST WILL INCREASE BY MID AFTERNOON.

 * WIND GUSTS TO AROUND 45 MPH ARE EXPECTED WITH A FEW GUSTS TO
   50 MPH POSSIBLE.

 * WINDS ARE EXPECTED TO GRADUALLY DIMINISH LATE TONIGHT.

IMPACTS...

 * TREE LIMBS COULD BE KNOCKED DOWN DUE TO THE STRONG WINDS. AS A
   RESULT SCATTERED POWER OUTAGES WILL BE POSSIBLE.

 * ANY LOOSE OBJECTS WILL BE SUBJECT TO BEING BLOWN OVER OR
   CARRIED AWAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

 * WEATHER PREPAREDNESS INFORMATION IS AVAILABLE ON LINE AT 
   HTTP://GO.USA.GOV/5OG. 

&&

$$

JK
3 follow-up statements
947 
WWUS73 KGRR 041505
NPWGRR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1105 AM EDT FRI APR 4 2014

MIZ037>040-043>046-050>052-056>059-064>067-071>074-042315-
/O.CON.KGRR.WI.Y.0001.140404T1900Z-140405T0600Z/
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY...
CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...MUSKEGON...
GREENVILLE...ALMA...JENISON...GRAND RAPIDS...IONIA...ST. JOHNS...
HOLLAND...HASTINGS...CHARLOTTE...LANSING...SOUTH HAVEN...
KALAMAZOO...BATTLE CREEK...JACKSON
1105 AM EDT FRI APR 4 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
2 AM EDT SATURDAY...

HAZARDOUS WEATHER...

 * WINDS FROM THE WEST WILL INCREASE BY MID AFTERNOON.

 * WIND GUSTS TO AROUND 45 MPH ARE EXPECTED WITH A FEW GUSTS TO 
   50 MPH POSSIBLE. 

 * WINDS ARE EXPECTED TO GRADUALLY DIMINISH LATE TONIGHT.

IMPACTS...

 * TREE LIMBS COULD BE KNOCKED DOWN DUE TO THE STRONG WINDS. AS 
   A RESULT SCATTERED POWER OUTAGES WILL BE POSSIBLE. 

 * ANY LOOSE OBJECTS WILL BE SUBJECT TO BEING BLOWN OVER OR 
   CARRIED AWAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR 
   HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

 * WEATHER PREPAREDNESS INFORMATION IS AVAILABLE ON LINE AT 
   HTTP://GO.USA.GOV/5OG. 

&&

$$
890 
WWUS73 KGRR 041900
NPWGRR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
300 PM EDT FRI APR 4 2014

MIZ037>040-043>046-050>052-056>059-064>067-071>074-050300-
/O.CON.KGRR.WI.Y.0001.000000T0000Z-140405T0600Z/
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY...
CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...MUSKEGON...
GREENVILLE...ALMA...JENISON...GRAND RAPIDS...IONIA...ST. JOHNS...
HOLLAND...HASTINGS...CHARLOTTE...LANSING...SOUTH HAVEN...
KALAMAZOO...BATTLE CREEK...JACKSON
300 PM EDT FRI APR 4 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT SATURDAY...

HAZARDOUS WEATHER...

 * WINDS FROM THE WEST WILL INCREASE THIS EVENING.

 * WIND GUSTS TO AROUND 45 MPH ARE EXPECTED WITH A FEW GUSTS TO 
   50 MPH POSSIBLE. 

 * WINDS ARE EXPECTED TO GRADUALLY DIMINISH LATE TONIGHT.

IMPACTS...

 * TREE LIMBS COULD BE KNOCKED DOWN DUE TO THE STRONG WINDS. AS 
   A RESULT SCATTERED POWER OUTAGES WILL BE POSSIBLE. 

 * ANY LOOSE OBJECTS WILL BE SUBJECT TO BEING BLOWN OVER OR 
   CARRIED AWAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR 
   HIGH PROFILE VEHICLES. USE EXTRA CAUTION. 

 * WEATHER PREPAREDNESS INFORMATION IS AVAILABLE ON LINE AT 
   HTTP://GO.USA.GOV/5OG. 

&&

$$
438 
WWUS73 KGRR 050119
NPWGRR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
919 PM EDT FRI APR 4 2014

MIZ037>040-043>046-050>052-056>059-064>067-071>074-050230-
/O.CAN.KGRR.WI.Y.0001.000000T0000Z-140405T0600Z/
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY...
CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...MUSKEGON...
GREENVILLE...ALMA...JENISON...GRAND RAPIDS...IONIA...ST. JOHNS...
HOLLAND...HASTINGS...CHARLOTTE...LANSING...SOUTH HAVEN...
KALAMAZOO...BATTLE CREEK...JACKSON
919 PM EDT FRI APR 4 2014

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE
WIND ADVISORY. 

WINDS WILL REMAIN BELOW ADVISORY CRITERIA OVERNIGHT.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this wind advisory went out at Apr 4, 3:28 AM EDT, 16 minutes earlier.

Area forecast discussion, Apr 4, 3:28 AM EDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
328 AM EDT FRI APR 4 2014

LATEST UPDATE...
SYNOPSIS/SHORT TERM/LONG TERM

.SYNOPSIS...
ISSUED AT 328 AM EDT FRI APR 4 2014

AFTER A WET MORNING THE RAIN WILL LET UP BY MID AFTERNOON.  HOWEVER
WINDS WILL INCREASE AND THE TEMPERATURE WILL BEGIN FALLING.  SOME
LIGHT WET SNOW SHOULD MIX IN TOWARD THE END OF THE DAY AS WINDS GUST
TO AROUND 45 MPH.  SOME AREAS MAY SEE UP TO AN INCH OF SNOW THROUGH
TONIGHT.

THE WEEKEND LOOKS QUIET WITH TEMPERATURES WARMING.  HIGHS ON
SATURDAY WILL ONLY BE 40 TO 45...BUT CLIMB TO 50 TO 55 ON SUNDAY.
IT IS EXPECTED TO REMAIN MILD INTO NEXT WORK WEEK WITH HIGHS MAINLY
IN THE 50S.  THERE WILL BE THE CHANCE FOR LIGHT RAIN TUESDAY AND
TUESDAY NIGHT AND AGAIN THURSDAY.

&&

.SHORT TERM...(TODAY THROUGH SUNDAY)
ISSUED AT 328 AM EDT FRI APR 4 2014

WILL CANCEL THE WINTER WEATHER ADVISORY.  THE DELAY IN THE PCPN WILL
ALLOW TEMPS/DEW POINTS TO CLIMB TO NEAR OR ABOVE FREEZING.  HOWEVER
WILL HOIST A WIND ADVISORY ACROSS THE ENTIRE CWA STARTING THIS
AFTERNOON.

WE HAVE BEEN IN A GAP OF THE PCPN FIELD EARLY THIS MORNING.  BUT
EXPECT THE PCPN ASSOCIATED WITH THE SURFACE LOW AND OCCLUDED FRONT
TO FILL IN THROUGH THE MORNING HOURS.  THERE COULD EVEN BE A FEW
RUMBLES OF THUNDER THIS MORNING AS THE FRONT COMES THROUGH.  BUT
SINCE MOST OF THIS WON/T REACH US UNTIL AFTER 12Z THE WINTER WEATHER
ADVISORY WILL NOT PAN OUT.  WE MAY SEE A VERY BRIEF PERIOD OF
FREEZING RAIN AT THE ONSET NEAR HIGHWAY 10...BUT WITH TEMPS
RISING...THE FREEZING RAIN SHOULD NOT LAST LONG ENOUGH FOR IMPACTS
TO OCCUR.

ONCE THE SURFACE LOW PASSES TO OUR EAST COLD ADVECTION AND BETTER
MIXING WILL KICK IN.  FORECAST SOUNDINGS SHOW WE COULD MIX DOWN
WINDS OF UP TO 50 MPH BY MID AFTERNOON INTO THE EVENING.  EXPECT THE
BEST POTENTIAL FOR THIS OCCURRING WILL BE ACROSS THE SE CWA...
FURTHEST REMOVED FROM THE BAGGINESS OF THE SURFACE LOW.  BUT ALL
AREAS SHOULD SEE WINDS IN EXCESS OF 40 MPH LATE TODAY INTO THIS
EVENING...SO WILL PUT UP A WIND ADVISORY COVERING THE ENTIRE CWA.
WILL RUN IT THROUGH 06Z...BUT THIS MAY NEED TO BE EXTENDED DEPENDING
ON HOW WELL WE CONTINUE TO MIX IN THE COLD ADVECTION PATTERN DESPITE
IT BEING NIGHTTIME.

QUIET WEATHER IS ON TAP FOR THE WEEKEND.  SATURDAY WILL BE SUNNY BUT
COOL.  A FEW WARM ADVECTION CLOUDS ARRIVE SUNDAY...BUT TEMPS WILL
WARM BY ABOUT 10 DEGREES OVER SATURDAY/S HIGHS.

.LONG TERM...(SUNDAY NIGHT THROUGH THURSDAY)
ISSUED AT 328 AM EDT FRI APR 4 2014

AN EARLY WEEK SYSTEM WILL BE THE MAIN WEATHER MAKER DURING THE LONG
TERM PERIOD. A SUB 990MB LOW WILL MOVE NORTHEAST OUT OF THE OHIO
VALLEY THROUGH THE EASTERN GREAT LAKES MONDAY INTO TUESDAY. THE
DEEPENING LOW WILL BE THE RESULT OF A MERGER OF NORTHERN AND
SOUTHERN STREAM UPPER WAVES. THE SYSTEM ACTUALLY GOES A BIT NEGATIVE
TILT AS IT MOVES THROUGH THE EASTERN LAKES. IN TERMS OF SENSIBLE
WEATHER ASSOCIATED WITH IT...RAIN DEVELOPING ON MONDAY WITH THE BEST
CHANCES ACROSS THE SOUTH. COLDER AIR SLOWLY FILTERS IN ON THE
BACKSIDE MONDAY NIGHT...SO HAVE RAIN/SNOW IN THE FORECAST AS 850MB
TEMPS COOL BELOW ZERO C. THE PRECIP PULLS EAST PRETTY QUICK ON
TUESDAY. BOTH THE GFS AND ECMWF ARE IN PRETTY GOOD AGREEMENT ON THIS
EARLY WEEK SYSTEM.

AN UPPER TROUGH TAKES SHAPE OVER THE GREAT LAKES FROM TUESDAY INTO
WEDNESDAY WITH 850MB TEMPS PROGD TO DIP TO -6 TO -8 C. MAINLY DRY
WEATHER DURING THE MID WEEK PERIOD AS RIDGING SLIDES THROUGH THE
AREA.

SOUTHERLY WINDS QUICKLY DEVELOP WEDNESDAY NIGHT INTO THURSDAY AHEAD
OF A COLD FRONT. HAVE A CHANCE OF RAIN IN THE FORECAST FOR THURSDAY.
ECMWF HAS A BIT MORE IN THE WAY OF PRECIP WITH THIS FRONT THAN DOES
THE GFS. NOT SURE MOISTURE RETURN WILL BE ALL THAT GREAT SO NOT
EXPECTING HEAVY AMOUNTS AT THIS POINT.

TEMPERATURES THROUGH THE PERIOD WILL BE UP AND DOWN WHICH IS
OBVIOUSLY TYPICAL FOR THE SPRING SEASON.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z FRIDAY NIGHT)
ISSUED AT 1232 AM EDT FRI APR 4 2014

IFR/LIFR CONDITIONS WILL SPREAD FROM SOUTH TO NORTH OVERNIGHT AS
AN OCCLUDED SFC FRONT LIFTS NORTH TOWARD SRN LWR MI. WIDESPREAD
RAIN IS LIKELY AHEAD OF THE OCCLUSION BUT MOST OF IT WILL HOLD OFF
UNTIL AFTER 10-12Z FRIDAY MORNING. A TSTM STILL CANNOT BE RULED
OUT BUT THE THREAT OF THAT REMAINS TOO LOW AT THIS TIME TO INCLUDE
IN THE TAFS.

CONDITIONS WILL IMPROVE TO MVFR FRIDAY AFTERNOON AS RAIN/DRIZZLE
ENDS WITH THE ARRIVAL OF THE DRY SLOT FROM THE SOUTHWEST. HOWEVER
THE WINDS WILL PICK UP SIGNIFICANTLY FROM THE SOUTHWEST WITH SOME
GUSTS OVER 30 KTS LIKELY AFTER 18Z.

COLD AIR WILL SWEEP IN ON FRIDAY EVENING AND BRING SOME MVFR SNOW
SHOWERS INTO THE REGION ON THE BACK SIDE OF THE DEPARTING LOW
PRESSURE SYSTEM.

&&

.HYDROLOGY...
ISSUED AT 1255 PM EDT THU APR 3 2014

LITTLE CHANGE ON AREA RIVERS EXPECTED THROUGH THE DAY AND INTO
TONIGHT. SIGNIFICANT RISES ARE NOT EXPECTED EVEN AFTER ADDITIONAL
RAIN TONIGHT AND FRIDAY MORNING. WE HAVE OBSERVED SLIGHT DECLINES
OVER THE GRAND RIVER BASIN...WITH STEADY OR SLIGHT RISES ON THE
MUSKEGON RIVER BASIN. SLIGHT RISES ON THE KALAMAZOO RIVER BASIN
ARE POSSIBLE TODAY AND TONIGHT...BUT AT THIS TIME NO RIVERS ON
THIS BASIN ARE FORECAST TO GO ABOVE BANKFULL.

WITH A GENERALLY DRY WEEKEND...RIVERS SHOULD RECEDE A BIT.
ADDITIONAL RAINFALL IS A POSSIBILITY MONDAY WHICH WILL NEED TO BE
MONITORED. IF WE GET PAST MONDAY WITHOUT SIGNIFICANT WIDESPREAD
RAIN...RIVER LEVELS WILL DROP A FAIR AMOUNT NEXT WEEK.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...WIND ADVISORY FROM 3 PM THIS AFTERNOON TO 2 AM EDT SATURDAY FOR
     MIZ037>040-043>046-050>052-056>059-064>067-071>074.

LM...NONE.
&&

SYNOPSIS...JK
SHORT TERM...JK
LONG TERM...DUKE
AVIATION...MEADE
HYDROLOGY...HOVING
Hazardous weather outlook, Apr 3, 11:55 AM EDT, 15 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1155 AM EDT THU APR 3 2014

LMZ844>849-MIZ037>040-043>046-050>052-056>059-064>067-071>074-
040845-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-MASON-LAKE-
OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-MONTCALM-
GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-INGHAM-
VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
1155 AM EDT THU APR 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

FREEZING RAIN WILL CONTINUE INTO MID AFTERNOON MAINLY NORTH OF A
HOLLAND TO JACKSON LINE.  SLEET AND SNOW COULD MIX IN AT  TIMES UP
AROUND ROUTE 10 AND THE PRECIPITATION WILL BE LIGHTER UP THERE.  A
LULL IN THE PRECIPITATION IS FORECASTED FOR LATE AFTERNOON INTO THE
EVENING.  THEN ANOTHER ROUND OF PRECIPITATION WILL MOVE IN
OVERNIGHT.  THIS COULD BE HEAVY AT TIMES.  SOME OF THIS MAY BE
FREEZING RAIN...ESPECIALLY UP TOWARD MOUNT PLEASANT...BIG RAPIDS AND
HARRISON.  THAT COMBINED WITH GUSTY WINDS COULD LEAD TO POWER
OUTAGES.  GENERALLY ICE ACCUMULATIONS SHOULD BE LESS THAN A QUARTER
OF AN INCH.

THUNDERSTORMS ARE POSSIBLE TONIGHT BUT THE SEVERE STORM THREAT IS
MINIMAL. HEAVY RAINFALL IS POSSIBLE.  THAT WOULD POSE A LOCAL
FLOODING THREAT AND ADD TO HIGH WATERS ON AREA RIVERS ALREADY. THIS
WOULD ALSO SPEED UP THE SNOW MELT IN
AREAS WHERE SNOW REMAINS ON THE GROUND YET...FURTHER ADDING THE
FLOOD THREAT. THIS TOO WILL HAVE TO BE WATCHED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS ARE POSSIBLE INTO LATE MORNING FRIDAY. LOCALLY HEAVY
RAINFALL AND CLOUD TO GROUND LIGHTNING ARE THE EXPECTED HAZARDS.

WINDS FRIDAY AFTERNOON COULD GUST OVER 40 MPH.

SOME SNOW IS EXPECTED FRIDAY NIGHT INTO SATURDAY MORNING BUT ANY
ACCUMULATIONS SHOULD BE AN INCH OR LESS.

RIVER LEVELS WILL REMAIN HIGH AND WITH THE EXPECTED RAINFALL
FRIDAY THEN AGAIN MONDAY... THERE IS AN INCREASED THREAT OF MINOR
FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED

WDM MJS

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 8:20 AM EDTRiver Flood WarningGRRKalamazoo7 days
Apr 4, 11:21 AM EDTRiver Flood AdvisoryGRRCalhoun51 hr

Nearby

Wind Advisories in Michigan, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.